Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 07:46:15 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636772
  • Total Topics: 48336
  • Online Today: 166
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 113
Total: 116

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: bugger  (Read 1584 times)

0 Members and 1 Guest are viewing this topic.

Offline chemistry001

  • Member
  • Posts: 142
    • http://www.mygaydar.com/chemistry001
bugger
« on: May 05, 2007, 08:27:18 PM »
Its been months since i was last on this site, and I've spent an hour now reading posts trying to catch up with what people have been doing/posting, but now the room is starting to spin too much to stay up (1.20 am here in UK) and keep reading.
My fault as I've been eating loads of chocolate with my nephew while watching spiderman 3 at the cinema and now the sustiva is kicking in.
These crazy drugs still make me smile, long live the HAART  ;D

good night all, I'm going to have sweet dreams tonight.

Love ya
Paul xXx
Diagnosed 01/08/06
CD4-9, VL->500,000, CD4% 1
Started on Sustiva/combivir 22/08/06 changed to kivexa 18/09/06
02/10/06
CD4-50, VL-1496, CD4% 5
04/12/06
CD4-112, VL-125, CD4% 7.5
22/02/07
CD4-121, VL-<50, CD4% 9
29/05/07
CD4-125, VL-71,(re-done 149), CD4% 11
25/09/07
CD4 -231, VL-74, CD4% 15
Cant remember the next few dates
17/01/08  Kaletra and Truvada
CD4 - 281, VL-115
06/03/08
CD4 - 287, VL-178

Offline milker

  • Member
  • Posts: 4,034
  • Protected phone sex
Re: bugger
« Reply #1 on: May 05, 2007, 08:43:10 PM »
Welcome back :)

There has been interesting posts I'm sure you will find them :D

Milker.
mid-dec: stupid ass
mid-jan: seroconversion
mid-feb: poz
mar 07: cd4 432 (35%) vl 54000
may 07: cd4 399 (28%) vl 27760
jul 07: cd4 403 (26%) vl 99241
oct 07: cd4 353 (24%) vl 29993
jan 08: cd4 332 (26%) vl 33308
mar 08: cd4 392 (23%) vl 75548
jun 08: cd4 325 (27%) vl 45880
oct 08: cd4 197 (20%) vl 154000 <== aids diagnosis
nov 2 08 start Atripla
nov 30 08: cd4 478 (23%) vl 1880 !!!!!!!!!!!!!!!!!!!!!!!!!!
feb 19 09: cd4 398 (24%) vl 430 getting there!
apr 23 09: cd4 604 (29%) vl 50 woohoo :D :D
jul 30 09: cd4 512 (29%) vl undetectable :D :D
may 27 10: cd4 655 (32%) vl undetectable :D :D

Now accepting applications from blowjob ninjas™

Offline carousel

  • Member
  • Posts: 821
Re: bugger
« Reply #2 on: May 08, 2007, 09:58:38 AM »
Glad to see you back on this site.

Chocolate and Sustiva?  I suppose it's better than other chemicals.

Offline Dragonette

  • Member
  • Posts: 1,190
  • Spring symptoms
    • NotPerfectAtAll
Re: bugger
« Reply #3 on: May 08, 2007, 03:19:00 PM »
Chocolate or anything fatty will raise the sustiva absorption/levels. My nurse practitioner told me that when I complained of going insane.

Other than that sounds like a great evening.
"If you keep one foot in yesterday, and one in tomorrow, you piss all over today". Betty Tacy

Offline cubbybear

  • Member
  • Posts: 510
  • Joined August 2005.
Re: bugger
« Reply #4 on: May 08, 2007, 11:09:04 PM »
Chocolate or anything fatty will raise the sustiva absorption/levels.

It's a general comment.  I say, bring on the chocolate, regardless of the drunk as a skunk buzz.  Life is too short to go without those yummy things.

Glad you're back Pauly.
x
Matt
There's a bear in there!
Positive since 2000
Diagnosed 17/9/2005 CD4 35 VL 293,000
Meds 23/9/2005 Sustiva/Truvada
Currently CD4 232 VL Undetectable

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,915
Re: bugger
« Reply #5 on: May 08, 2007, 11:14:05 PM »
I say, bring on the chocolate, regardless of the drunk as a skunk buzz.  Life is too short to go without those yummy things.

Here here!  Life would not be life without chocolate. (BTW, I love my Sustiva trip!)
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline ndrew

  • Member
  • Posts: 695
  • ....-.-.-.-.-.....
Re: bugger
« Reply #6 on: May 09, 2007, 01:40:09 AM »
I was thinking this recently, what if I become addicted to my Sustiva high?  Now that I take antidepressants to counteract the paranoia and depression that was eroding my self-esteem, I often times enjoy my buzz.  It sure makes watching movies more intense, reminds me of trippin' on acid mixed with alcohol actually...  I don't even have to eat anything.

WooHoo!!!

Drew

Offline Dragonette

  • Member
  • Posts: 1,190
  • Spring symptoms
    • NotPerfectAtAll
Re: bugger
« Reply #7 on: May 09, 2007, 03:34:01 AM »
Cubbybear,

I should have been more specific - I meant choclate/fat when eaten in close proximity to taking the meds. Since Sustiva has all those mental side effects I thought I should mention it.

I am not one to poop on anyone's (chocolate) party!
"If you keep one foot in yesterday, and one in tomorrow, you piss all over today". Betty Tacy

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.